| Model Number |
ENLW1613C124E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Aneurysm (1708)
| Date of Event |
03/21/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of a 55mm abdominal aortic aneurysm.It was reported that the patient presented emergently with abdominal pain approximately seven years later and ct showed a type ib endoleak on the right.It was noted that the right common iliac artery had dilated and now measured 30mm.The original implant on this side had a 20mm diameter.The physician coiled the right hypogastric and then implanted three limbs on the right side.It was noted that the left side iliac diameter had enlarged and was now 20mm with a 13mm diameter stent graft previously implanted, so another extension was also implanted here.The final angiogram showed resolution of the type ib endoleak and good perfusion to the left hypogastric artery.As per the physician, the cause of the event was anatomy related due to natural history of aneurysm disease.No additional clinical sequelae were reported and the patient is fine.